# SDR VNAA0005015

- Difficulty date: May 27, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 12,965 hours, 11,781 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Disconnected
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL170 THE AIRCRAFT BEGAN TO ACCUMULATE ICE.  THE CREW SELECTED THE FAST CYCLE FOR THE DE-ICE BOOTS AND RECEIVED A RIGHT HAND INBOARD BOOT FAIL CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK, CONTACTED MAINTENANCE, AND RETURNED TO PIT.  FLIGHT 4042 LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND BOOT SUPPLY LINE NOT CONNECTED.  MAINTENANCE CONNECTED THE SUPPLY LINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-10-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
